Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Parabolic equations of the second order


Author: Avner Friedman
Journal: Trans. Amer. Math. Soc. 93 (1959), 509-530
MSC: Primary 35.00; Secondary 31.00
MathSciNet review: 0113037
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Ascoli, P. Burgatti and G. Giraud, Equazioni alle derivate parziali dei tipo ellittico e parabolico, Publicazioni della R. Scuola Normale Superiore di Pisa, Firenze, Sansoni editore, 1936, vol. 14.
  • [2] R. B. Barrar, Some estimates for the solutions of linear parabolic equations, University of Michigan, thesis, 1952.
  • [3] Richard Bellman, On the existence and boundedness of solutions of nonlinear partial differential equations of parabolic type, Trans. Amer. Math. Soc. 64 (1948), 21–44. MR 0025667, 10.1090/S0002-9947-1948-0025667-5
  • [4] Carlo Ciliberto, Su di un problema al contorno per una equazione non lineare di tipo parabolico in due variabili, Ricerche Mat. 1 (1952), 55–77 (Italian). MR 0048678
  • [5] Carlo Ciliberto, Su di un problema al contorno per l’equazione 𝑢ₓₓ-𝑢_{𝑦}=𝑓(𝑥,𝑦,𝑢,𝑢ₓ), Ricerche Mat. 1 (1952), 295–316 (Italian). MR 0052649
  • [6] Carlo Ciliberto, Formule di maggiorazione e teoremi di esistenza per le soluzioni delle equazioni paraboliche in due variabili, Ricerche Mat. 3 (1954), 40–75 (Italian). MR 0063549
  • [7] Carlo Ciliberto, Sulle equazioni non lineari di tipo parabolico in due variabili, Ricerche Mat. 3 (1954), 129–165 (Italian). MR 0069377
  • [8] Carlo Ciliberto, Sulle equazioni quasi-lineari di tipo parabolico in due variabili, Ricerche Mat. 5 (1956), 97–125 (Italian). MR 0079195
  • [9] Carlo Ciliberto, Nuovi contributi alla teoria dei problemi al contorno per le equazioni paraboliche non lineari in due variabili, Ricerche Mat. 5 (1956), 206–225 (Italian). MR 0083664
  • [10] F. G. Dressel, The fundamental solution of the parabolic equation, Duke Math. J. 7 (1940), 186–203. MR 0003340
  • [11] F. G. Dressel, The fundamental solution of the parabolic equation. II, Duke Math. J. 13 (1946), 61–70. MR 0015637
  • [12] S. D. Èĭdel′man, On fundamental solutions of parabolic systems, Mat. Sb. N.S. 38(80) (1956), 51–92 (Russian). MR 0076164
  • [13] Robert Fortet, Les fonctions aléatoires du type de Markoff associées à certaines équations linéaires aux dérivées partielles du type parabolique, J. Math. Pures Appl. (9) 22 (1943), 177–243 (French). MR 0012392
  • [14] Avner Friedman, Boundary estimates for second order parabolic equations and their applications, J. Math. Mech. 7 (1958), 771–791. MR 0108648
  • [15] Avner Friedman, On quasi-linear parabolic equations of the second order, J. Math. Mech. 7 (1958), 793–809. MR 0109253
  • [16] M. Gevrey, Sur les équations aux dérivées partielles du type parabolique, J. Math. Pures Appl. ser. 6 vol. 9 (1913) pp. 305-471.
  • [17] J. Hadamard, Extension à l’équation de la chaleur d’un théorème de A. Harnack, Rend. Circ. Mat. Palermo (2) 3 (1954), 337–346 (1955) (French). MR 0068713
  • [18] Fritz John, On integration of parabolic equations by difference methods. I. Linear and quasi-linear equations for the infinite interval, Comm. Pure Appl. Math. 5 (1952), 155–211. MR 0047885
  • [19] O. D. Kellog, Foundation of potential theory, New York, 1953.
  • [20] O. A. Ladyženskaya, The first boundary problem for quasilinear parabolic equations, Dokl. Akad. Nauk SSSR (N.S.) 107 (1956), 636–639 (Russian). MR 0078565
  • [21] E. E. Levi, Sull'equazione del calori, Ann. Mat. Pura Appl. ser. 3 vol. 14 (1907-1908) pp. 276-317.
  • [22] E. J. McShane, Extension of range of functions, Bull. Amer. Math. Soc. 40 (1934), no. 12, 837–842. MR 1562984, 10.1090/S0002-9904-1934-05978-0
  • [23] S. Minakshisundaram, Fourier ansatz and non-linear parabolic equations, J. Indian Math. Soc. (N. S.) 7 (1943), 129–142. MR 0010334
  • [24] Louis Nirenberg, A strong maximum principle for parabolic equations, Comm. Pure Appl. Math. 6 (1953), 167–177. MR 0055544
  • [25] -, Existence theorems in partial differential equations, New York University.
  • [26] O. A. Olainik and T. D. Ventsel, First boundary problem and the Cauchy problem for quasi-linear equations of parabolic type, Mat. Sb. vol. 41 (83) (1937) pp. 105-128.
  • [27] I. Petrowsky, Zur ersten Randwertaufgabe der Wärmeleitungsgleichung, Compositio Math. 1 (1935), 383–419 (German). MR 1556900
  • [28] Bruno Pini, Sulla soluzione generalizzata di Wiener per il primo problema di valori al contorno nel caso parabolico, Rend. Sem. Mat. Univ. Padova 23 (1954), 422–434 (Italian). MR 0065794
  • [29] W. Pogorzelski, Étude de la solution fondamentale de l’équation parabolique, Ricerche Mat. 5 (1956), 25–57 (French). MR 0079198
  • [30] W. Pogorzelski, Étude d’une fonction de Green et du problème aux limites pour l’équation parabolique normale, Ann. Polon. Math. 4 (1958), 288–307 (French). MR 0106344
  • [31] Erich Rothe, Zweidimensionale parabolische Randwertaufgaben als Grenzfall eindimensionaler Randwertaufgaben, Math. Ann. 102 (1930), no. 1, 650–670 (German). MR 1512599, 10.1007/BF01782368
  • [32] -, Über die Wärmeleitungsgleichung mit nichtkonstanten Koeffizienten im räumblichen Falle, Math. Ann. vol. 104 (1930-1931) pp. 340-354, 355-362.
  • [33] R. Siddigui, Boundary problems in non-linear parabolic equations, J. Indian Math. Soc. N.S. vol. 1 (1934-1935).
  • [34] W. Sternberg, Über die Gleichung der Wärmeleitung, Math. Ann. 101 (1929), no. 1, 394–398 (German). MR 1512542, 10.1007/BF01454850
  • [35] T. D. Ventcel′, On the application of the method of finite differences to the solution of the first boundary problem for equations of parabolic type, Mat. Sb. N.S. 40(82) (1956), 101–122 (Russian). MR 0090882
  • [36] T. D. Ventcel′, The first boundary problem and the problem of Cauchy for quasi-linear parabolic equations with several space variables, Mat. Sb. N.S. 41(83) (1957), 499–520 (Russian). MR 0089346
  • [37] J. Schauder, Der Fixpunktsatz in Funktionräumen, Studia Math. vol. 2 (1930) pp. 171-180.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.00, 31.00

Retrieve articles in all journals with MSC: 35.00, 31.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0113037-8
Article copyright: © Copyright 1959 American Mathematical Society